MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; CANAL-FILLING BOWED SEGMENTAL STEM 17X152MM

ONKOS SURGICAL ELEOS; CANAL-FILLING BOWED SEGMENTAL STEM 17X152MM
Model Number FB-17152-03M
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was experiencing pain.Radiographically, it was found that the patient's 17x152mm canal-filling bowed segmental stem had loosened.The patient underwent a revision surgery on (b)(6) 2022 where the surgeon revised the patient's 17x152mm canal-filling bowed segmental stem to a 19x152mm canal-filling bowed segmental stem.The surgeon also revised the distal femur, 2 male-female midsections, tibial hinge component, and distal femur axial pin.No additional information regarding this adverse event has been provided.
 
Additional Manufacturer Narrative
The investigation is in process.When the investigation is complete, a supplemental mdr will be submitted accordingly.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the segmental stem loosening could not be determined.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that would have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: h3: device evaluated by manufacturer updated to no.H6: type of investigation code updated to 3331: analysis of production records.H6: type of investigation code updated to 4111: communication/interviews.H6: type of investigation code updated to 4110: trend analysis.H6: type of investigation code updated to 4114: device not returned.H6: type of investigation code updated to 4117: device not accessible for testing.H6: type of investigation code updated to 4109: historical data analysis.H6: investigation findings code updated to 213: no device problem found.H6: investigation conclusions code updated to 4315: cause not established.

Brand Name
ELEOS
Common Device Name
CANAL-FILLING BOWED SEGMENTAL STEM 17X152MM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
PHILLIPS PRECISION INC
7 paul kohner pl
elmwood park NJ 07407
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
MDR Report Key14880608
Report Number3013450937-2022-00196
Device Sequence Number6206811
Product Code KRO
UDI-Device IdentifierB278FB1715203M0
UDI-PublicB278FB1715203M0
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFB-17152-03M
Device Catalogue NumberFB-17152-03M
Device Lot Number86829
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2022
Supplement Date Received by Manufacturer08/26/2022
Initial Report FDA Received Date06/30/2022
Supplement Report FDA Received Date08/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25000007E, ELEOS DISTAL FEMUR; P/N 25001040E, ELEOS MALE-FEMALE MIDSECTION; P/N 25001060E, ELEOS MALE-FEMALE MIDSECTION; P/N 25002111E, ELEOS DISTAL FEMUR AXIAL PIN; P/N 25002204E, ELEOS TIBIAL BASEPLATE; P/N KPONTP38E, ELEOS RESURFACING PATELLA; P/N KSP15100E, ELEOS STEM EXTENSION; P/N THSMWRS01M, ELEOS TIBIAL HINGE COMPONENT
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient SexFemale